Advertisement

Neevo DHA Overdose

As with any medication or supplement, it is possible to take too much Neevo DHA. Overdose effects can be life-threatening, so seek medical attention immediately if you think you may have overdosed on the vitamin. The most serious effects of an overdose are due to iron poisoning, which can lead to rapid heart rate, seizures, and fluid in the lungs.

Can You Take Too Much Neevo DHA?

Neevo® DHA is a prescription prenatal vitamin. The specific effects of a Neevo DHA overdose will vary, depending on several factors, including the dosage and whether it was taken with any other substances or medicines.
Because an overdose with Neevo DHA can be life-threatening, seek immediate medical attention if you suspect that you or someone else may have taken too much. Do not wait for symptoms to occur.

Dangerous Effects of a Neevo DHA Overdose

The most serious effects of an overdose with Neevo DHA are the result of iron poisoning, which can be very dangerous, especially for young children. Symptoms of iron poisoning may include:
  • Drowsiness
  • Dizziness
  • Low blood sugar (hypoglycemia)
  • Pale skin
  • Dehydration
  • Black or bloody stools
  • Nausea and vomiting
  • Metallic taste in mouth
  • Low blood pressure (hypotension)
  • Rapid heart rate (tachycardia)
  • Fever and chills
  • Blue lips and fingernails
  • Fluid in the lungs
  • Flushing
  • Diarrhea
  • Headache
  • Seizures
  • Coma
  • Loss of life.
Because iron is a leading cause of poisoning deaths in children, Neevo DHA prenatal vitamins should be stored out of the reach of children (and pets, too).

More Headlines in Neevo DHA Overdose

‣ Treatment for a Neevo DHA Overdose
Last reviewed by: Kristi Monson, PharmD
Advertisement
5 Common Relationship Mistakes for Adults With ADHD